# SDR SWAA062848

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 64,841 hours, 49,833 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR SHOWED UNSAFE WHEN LOWERED.  RED GEAR LIGHT ON, HORN ON.  RECYCLED GEAR WITH NORMAL INDICATIONS.  REMOVED AND REPLACED LOGIC BOX AND CIRCUIT CARDS PER MM.
